On the Arithmetic-Geometric mean inequality

Authors

  • Mehdi Hassani

DOI:

https://doi.org/10.5556/j.tkjm.44.2013.1418

Keywords:

AM-GM inequality

Abstract

We obtain some refinements of the Arithmetic--Geometric mean inequality. As an application, we find the maximum value of a multi-variable function.

Author Biography

Mehdi Hassani

Department ofMathematics, University of Zanjan, University Blvd., 45371-38791, Zanjan.

References

N. Schaumberger, The AM-GM Inequality via $x^{1/x}$,College Math. J., 20(1989), p320.

Downloads

Published

2013-12-30

How to Cite

Hassani, M. (2013). On the Arithmetic-Geometric mean inequality. Tamkang Journal of Mathematics, 44(4), 453–456. https://doi.org/10.5556/j.tkjm.44.2013.1418

Issue

Section

Papers